# SDR AUCR200600001

- Difficulty date: February 1, 2006
- Submitted: February 1, 2006
- Operation: General aviation
- Aircraft: N927AU
- Make and model: Lkheed P3A
- Aircraft serial: 151369
- Aircraft time: 16,619 hours
- Engine: Allsn T56A10
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 9006071
- Condition: Cracked
- Location: Lt Wing
- Part time: 16,619 hours
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, STA. 82, 2.9 IN. FRACTURE IN NR 7 PLANK FORWARD TANG. FRACTURE WAS LOCATED BY ULTRASONIC INSPECTION DURING EVALUATION OF FUEL STAIN AT ANNUAL INSPECTION. THERE EXISTS AN APPROVED REPAIR FOR THIS DAMAGE IN THE SRM.
